# SDR DXTA2021031739590

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 12,519 hours, 8,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: S295245
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DURING NORMAL OPERATIONS, HEARD AN UNUSUAL SNAP SOUND WHILE OPENING THE DOOR, BUT DOOR OPERATION WAS NORMAL. DURING PREFLIGHT THIS MORNING A BROKEN SPRING WAS DISCOVERED ON THE LEDGE OF THE DOOR WELL BEHIND THE MAIN AIRSTAIR DOOR.///SIGN-OFF///INSTALLED 2 NEW SPRINGS P/N S2952-45 TO MAIN DOOR LATCHING MECHANISM.  IAW AMM 52-10-40.  OPS CHECK GOOD.
